No Products in the Cart
What does Panadol Extra relieve?
A migraine headache is associated with a tougher pain than a regular headache with pain often feeling to be throbbing or pulsating and made worse by movement. There are many different relief options available for a migraine headache, but it's best to learn your triggers to avoid attacks in the future.
Dental pain can range from mild discomfort to stronger pain and when it comes to toothaches, it can also cause earaches, headaches and swelling of the face. Try elevating your head, icing the area or reaching for pain relief medication.
Period pain can disrupt your day-to-day life with pains including cramping, back pain and nausea. Outside of over-the-counter medication to help relieve the symptoms of period pain, try using a hot water bottle or heating pad on your pelvis or back, take a warm bath or massage your abdomen.
Muscle aches can range from tight or stiff muscles to stronger, sharper pain or dull aches in the affected area. Pain management usually involves stretching, massage warms baths and heat treatment, as well as pain relief medication.
Boxed Contents: 20 caplets, capsule shaped tablets
Size: 20 Pack
IMPORTANT INFORMATIONWhile using Panadol Extra with Optizorb (pain relief caplets):
ESSENTIAL SAFETY INFORMATIONLimit the use of caffeine-containing products (including tea and coffee) when taking these caplets. One dose of Panadol Extra contains 130mg of caffeine - this is about 2 cups of instant coffee. Caffeine may cause sleeplessness if it is taken within several hours before going to bed.
Active Ingredients: Each caplet contains Paracetamol 500mg & Caffeine 65mg.
Contains: Also contains Hydroxybenzoates as preservative
USAGE ADVICEHOW TO USE PANADOL EXTRA WITH OPTIZORB FORMULATION (PAIN RELIEF CAPLETS):
SAFETY DIRECTIONS2 way safety seal system.
STORAGE INSTRUCTIONSStore below 25°C.
Storage Temperature: Below 25°C.
Q. Where can I buy Panadol Extra with Optizorb Paracetamol Pain Relief Caplets 20? A. Panadol Extra with Optizorb Paracetamol Pain Relief Caplets 20 can be bought online on the Live Healthy Online Store.
Q. What's the origin of this item? A. Panadol Extra with Optizorb Paracetamol Pain Relief Caplets 20 is imported out of Australia and manufactured by Panadol.
Q. What's the expiry date for Panadol Extra with Optizorb Paracetamol Pain Relief Caplets 20? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.